MathSciNet Relay Station
MathSciNet bibliographic data
MR1354108 (96h:14002) 14C17 (13P99)
Schmid, Joachim On the affine Bezout inequality. Manuscripta Math. 88 (1995), no. 2, 225–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement